×

zbMATH — the first resource for mathematics

Found 2 Documents (Results 1–2)

J. Math. Sci., New York 221, No. 4, 616-622 (2017); translation from Statisticheskie Metody Otsenivaniya i Proverki Gipotez 20, 140-148 (2007).
MSC:  82C22 37A60 60J80
BibTeX Cite
Full Text: DOI
WorldCat.org
Dudin, Alexander (ed.) et al., Modern probabilistic methods for analysis of telecommunication networks. Proceedings on the Belarusian winter workshops in queueing theory, BWWQT 2013, Minsk, Belarus, January 28–31, 2013. Berlin: Springer (ISBN 978-3-642-35979-8/pbk; 978-3-642-35980-4/ebook). Communications in Computer and Information Science 356, 198-205 (2013).
MSC:  60K25 37A25
BibTeX Cite
Full Text: DOI
WorldCat.org

Filter Results by …

Document Type
Author
Year of Publication
Classification